# SDR SWI2023F00383

- Difficulty date: July 28, 2023
- Submitted: September 28, 2023
- Operation: Air carrier
- Aircraft: N983SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7961
- Aircraft time: 44,980 hours, 38,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM BETWEEN RBL9 AND LBL9 ANGLE HAS CORROSION (MARKED).    (C-CHECK RO 9/26/2023)   REPAIRED CORROSION ON FS280 BEAM BETWEEN RBL9 AND LBL9 ANGLE REF. REO 601R-53-11-3884 REV - A, DATED 2023-08-18 & GREO 601R-53-11-136 REV - A, DATED 2007/11/01. BOMBARDIER ENG DWG 600-34017 REV AD, COMPLIED WITH 51-900-1003-SKY (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**). SEE CONTINUATION FOR DETAILS.
